Martingale optimal transport in the Skorokhod space

Yan Dolinsky, H. Mete Soner

Research output: Contribution to journalArticle

28 Scopus citations

Abstract

The dual representation of the martingale optimal transport problem in the Skorokhod space of multi dimensional cádlág processes is proved. The dual is a minimization problem with constraints involving stochastic integrals and is similar to the Kantorovich dual of the standard optimal transport problem. The constraints are required to hold for every path in the Skorokhod space. This problem has the financial interpretation as the robust hedging of path dependent European options.

Original languageEnglish (US)
Pages (from-to)3893-3931
Number of pages39
JournalStochastic Processes and their Applications
Volume125
Issue number10
DOIs
StatePublished - Jul 30 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Keywords

  • Martingale Optimal Transport
  • Model-free Hedging
  • Skorokhod Space

Fingerprint Dive into the research topics of 'Martingale optimal transport in the Skorokhod space'. Together they form a unique fingerprint.

  • Cite this